Jump to content
CrazyBoards.org

Sign in to follow this  
Bedtolive

Not having the strength

Recommended Posts

I have binged as far as I can remember, eating in secret all type of food that was "not allowed", just because I could at that instant. If it was then needed to have two dinners, I did for nobosy to notice. Then I moved to eat as much as I could when I was alone. Finally, in the unciversity I crashed, and I got topiramate and fluoxetine for my anxiety and depresion. After that I got better, but I gained 30 kg that I haven't been able to lose (200 pounds, 5" height).

Now I am in treatment again with lamictal, and waiting for therapy for the binge eating. i have got the different steps to start working on my own (diary the food, eat more meals, plan the meals ahead, etc.). But I just don't do it.

How can I be so stupid? I plan my meals but then I have a hamburguer instead. I pack to swim, or decide to walk but I just don't do it. It feels I fight against me, and I just gain more and more weight. I am starting to have problems to do the dayly things, I now I could die for this... But I do nothing.

I really don't know how to stop destroying myself.

 

Share this post


Link to post
Share on other sites

Want to welcome you to CB!

I can relate to the food binges, and eating in secret.  You aren't alone.

When you say:

1 hour ago, Bedtolive said:

and waiting for therapy for the binge eating.

What do you mean by "waiting for therapy?"

Do you mean that you do not have a therapist (tdoc) at this point, but are trying to find one?

Or you already have a tdoc, but you are waiting for the appt to come?

Either way, I would be put on a cancellation list because the waiting time can sometimes be awhile.  And if you do already have a tdoc, and your appointment isn't for awhile, I'd still suggest getting on a cancellation list for an earlier appt.

 

BTW ... you are NOT stupid.  The binge eating comes with eating disorder (ED) territory.  Not for everyone, but from personal experience, the binge/starve years I dealt with were part of the eating disorder.  It took therapy to help me progress along to get past that point.  I still had the ED after ending therapy (after 10 years), but I wasn't bingeing and starving anymore.

 

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By sweetlysinister
      So I don’t know how to come out and say this ...... but life has been driving me slowly even more mad and I’ve been looking into killing my self using vet medicine ......... but giving my self a plan and a date gives me  peace I don’t know  
    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By Britton777
      Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university. 
      My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy)  brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight.  I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
      I have tried every medication under the sun (well, mostly) 
      The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse. 
      Luckily for me, since I am highly sensitive to medication, he is quite conservative  and said to only start with roughly 1/16 of a pill to see how I do. 
      Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused. 
×
×
  • Create New...